Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taken Fabrex plus, feel itching in arms and legs. Taken anti allergic medicine. Suggestion?

sir i have taken 1 fabrex plus tab last night after that i feel etching in arms and legs and others like bad feeling etc. my doctor advice me to take anti alergic medicine that i have takend my bp was 120/80 than i feel relax, but still i am feeling bad, itching not in body but feeling bad. so what i have to do. plz guide me. thanks and regards
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

After going through all available details, the tablet you took contains Paracetamol,Chlorpheniramine Maleate and Phenylephrine, commonly used for cough and cold.

If you have developed allergic reaction to the any component of tablet it should settle with anti allergic and as the drug is passed out from system.
Other possible explanation could be the content cause fast heart rate and anxiety and dryness of mouth which gives bad felling to some.

You should be comfortable with in 24 hours as drug pass from system.
If necessary please visit physician or hospital for detail assessment.
Please keep yourself well hydrated and take rest.
Hope this information helps you.

Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor